Hi! I'm 20 years old last month I started taking Ortho try celon lo the first day of my period, I have not missed ANY days. Always on time. During last inactive pills I got my period the 3 day in, like a regular period. This month I went to visit my boyfriend in the army and we decided to have sex but we still used a condom. After I had some stomach pains but I thought were period symptoms since my inactive pills were starting in 5 days. After sex the first time for me I went to the bathroom and I bleed I knew it was so to speak "him popping my cherry". After that for a few days randomly I would spot light brown. I'm going to take my 4th inactive pill tonight and i have only spotted some light brown discharge and yesterday when I wiped for a bit there was some light blood! I was so happy I thought it was my period. Then it went away:( I woke up today no light blood or brown discharge. All my period before birth control were long and heavy and my first period on birth control was heavy too. My boobs are sore like they usually get before a period so I thought it was a good sign, but no stomach cramps. :( I know I might sound stupid and whatever, but I'm worried. :( is this normal? Am I pregnant? What was that light blood?
When taking birth control pills part of the way it works is to decrease the amount of lining in your uterus. Since this is what we "bleed" you don't have allot to pass when you have a period. You are taking your pills perfectly, so you have less then a 1% chance of pregnancy. Spotting is normal too until your body gets used to the pills. You also have more time for it to start. It doesn't have to be the 3rd or 4th day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2013 • 2 answers
Posted 26 Jan 2015 • 1 answer
Posted 28 Jan 2015 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Posted 19 Feb 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers